EconPapers    
Economics at your fingertips  
 

On Approximate Solutions of Functional Equations in Vector Lattices

Bogdan Batko

Abstract and Applied Analysis, 2014, vol. 2014, 1-10

Abstract:

We provide a method of approximation of approximate solutions of functional equations in the class of functions acting into a Riesz space (algebra). The main aim of the paper is to provide a general theorem that can act as a tool applicable to a possibly wide class of functional equations. The idea is based on the use of the Spectral Representation Theory for Riesz spaces. The main result will be applied to prove the stability of an alternative Cauchy functional equation in Riesz spaces, the Cauchy equation with squares in -algebras, and the quadratic functional equation in Riesz spaces.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/547673.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/547673.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:547673

DOI: 10.1155/2014/547673

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:547673